# SDR SWAA2025040805075

- Difficulty date: March 13, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FCB BS500 - BS500A RBL24 WL156. MARKED<[01] REMOVED AND REPLACED AFT SHIELD AT FCB BS500 - BS500A RBL24 WL156 IAW SRM 51-40-02 AND DWG 143A0080 REV: -.;[02] VERIFIED ALL STEPS COMPLETED
